MAUDE Adverse Event Report: INTEGRATED MICRO-ELECTRONICS INC. (IMI) MIRACLE EAR; MEENERGY R 4 XP

INTEGRATED MICRO-ELECTRONICS INC. (IMI) MIRACLE EAR; MEENERGY R 4 XP
Catalog Number 10973900S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned for investigation, as the ingested device is considered a biohazard.
 
Event or Problem Description
In this event, the patient swallowed their hearing aid.Patient went to the hospital, where the provider stated that it was too late to perform an endoscopy and to wait for the aid to pass naturally.Provider confirmed that the patient has passed the hearing aid naturally, and has not experienced any adverse reactions.

Brand Name
MIRACLE EAR
Common Device Name
MEENERGY R 4 XP
Manufacturer (Section D)
INTEGRATED MICRO-ELECTRONICS INC. (IMI)
north science avenue
laguna technopark-special econ
binan laguna, 4024
RP  4024
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key20509783
Report Number3013294311-2024-00041
Device Sequence Number9088021
Product Code OSM
UDI-Device Identifier04056839115275
UDI-Public04056839115275
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number10973900S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale